# SDR C77A2020012980007

- Difficulty date: January 26, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000486
- Aircraft time: 13,479 hours, 8,596 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1800
- Condition: Unlaced
- Location: Pax Door
- Part time: 13,473 hours, 8,593 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD PAX DOOR EMERGENCY EVAC SLIDE UNLACED DURING INSTALL. WO#2800746431
